Spline techniques for solving first-order evolution equations in Banach spaces

L. Győrfi, I. Joó, A. Sövegjártó

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

The aim of this paper is to give a numerical method for the solution of evolution equations in Banach spaces. This method is based on a spline approximation of the exact solution which is a generalisation and continuation of earlier results [1-4]. It is considered to be a first-order evolutionary problem, given the numerical method and proven the convergence of the approximate solution.

Original languageEnglish
Pages (from-to)1123-1133
Number of pages11
JournalComputers and Mathematics with Applications
Volume42
Issue number8-9
DOIs
Publication statusPublished - Aug 24 2001

Keywords

  • Evolution equations
  • Initial value problems
  • Single step methods
  • Spline approximation

ASJC Scopus subject areas

  • Modelling and Simulation
  • Computational Theory and Mathematics
  • Computational Mathematics

Fingerprint Dive into the research topics of 'Spline techniques for solving first-order evolution equations in Banach spaces'. Together they form a unique fingerprint.

  • Cite this